# SDR ASOA2015061813139

- Difficulty date: June 6, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,618 hours, 24,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BS 785-893 IS CORRODED. FOUND TO BE OUT OF  LIMITS IAW SRM 53-41-49.  FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343, REV L.   INSTALLED NEW SEAT TRACK  IAW DWG SH670-36260 AND SRM 51-41-02-001-001.
